Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 312, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 7, 2012, 8:42 PM CDT for Haywood County, Lauderdale County, Tipton County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 8:42 PM CDT (01:42 UTC)
- Expired
- Jul 7, 2012, 9:07 PM CDT
- In force
- 25 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 42 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS54 KMEG 080142
SVRMEG
TNC075-097-167-080230-
/O.NEW.KMEG.SV.W.0312.120708T0142Z-120708T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 930 PM CDT
* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES EAST OF
COVINGTON...OR 12 MILES SOUTHWEST OF BROWNSVILLE...AND MOVING
NORTHWEST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COVINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3551 8930 3540 8945 3540 8948 3554 8972
3572 8947
TIME...MOT...LOC 0142Z 137DEG 10KT 3552 8945
$$1 follow-up statement
982
WWUS54 KMEG 080207
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
907 PM CDT SAT JUL 7 2012
TNC075-097-167-080217-
/O.CAN.KMEG.SV.W.0312.000000T0000Z-120708T0230Z/
HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
907 PM CDT SAT JUL 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIPTON...SOUTHEASTERN
LAUDERDALE AND SOUTHWESTERN HAYWOOD COUNTIES IS CANCELLED...
AT 907 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3551 8930 3540 8945 3540 8948 3554 8972
3572 8947
TIME...MOT...LOC 0207Z 137DEG 10KT 3557 8951
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:40 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 7, 6:40 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT SAT JUL 7 2012
.DISCUSSION...
UPDATED FOR 00Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 359 PM CDT SAT JUL 7 2012/
AS OF 3 PM...CONDITIONS ACROSS THE MIDSOUTH WERE QUITE HOT AND
HUMID. TEMPERATURES RANGED FROM THE MID 90S TO NEAR 100 IN MANY
SPOTS. HEAT INDEX VALUES WERE GENERALLY IN THE 104-109 RANGE.
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS CENTRAL
TENNESSEE AND NORTHERN ALABAMA. THESE SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED ON A SHORTWAVE TROUGH...VISIBLE ON WATER VAPOR
IMAGERY. THE MAIN FOCUS OF THIS DISCUSSION WILL BE ON THE CHANCES
FOR MUCH NEEDED RAIN FOR THE MIDSOUTH.
SHORT TERM...REST OF TODAY AND TONIGHT.
THE SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED TO OUR EAST
SHOULD CONTINUE MOVING TO THE WEST AND ENTER OUR AREA OVER THE
NEXT COUPLE OF HOURS. ADDITIONAL SHOWERS AND STORMS WILL LIKELY
FORM AS THE SHORTWAVE TROUGH SWINGS INTO OUR AREA. A FEW OF THESE
STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WIND AS THE MAIN
THREAT. HOWEVER...THE THUNDERSTORMS HAVE BEEN STRUGGLING AND HAVE
NOT REACHED SEVERE LIMITS YET. IT SEEMS AS THOUGH THE ATMOSPHERE
HAS BEEN WORKED OVER FROM YESTERDAY AND IS NOT QUITE AS UNSTABLE
SO THUNDERSTORM COVERAGE MAY STAY QUITE ISOLATED.
FOR TONIGHT...THE CANADIAN AND GFS MODELS ARE HINTING THAT THERE
COULD BE A GOOD AMOUNT OF CONVECTION ACROSS NORTHERN MISSISSIPPI.
HOWEVER...THE EUROPEAN AND NAM MODELS SHOW BASICALLY NOTHING.
UNFORTUNATELY...IT IS HARD TO SAY WHICH ONE WILL VERIFY AT THE
MOMENT. HAVE MAINTAINED RAIN CHANCES FOR TONIGHT FROM THE PREVIOUS
FORECAST RUN. LOW TEMPERATURES SHOULD BE IN THE 70S WITH LIGHT
SOUTH WINDS.
LONG TERM...SUNDAY THROUGH SATURDAY.
ON SUNDAY...CONDITIONS COULD BE HOT AGAIN. AT THIS TIME...I
LOWERED HIGH TEMPERATURES SLIGHTLY SINCE THERE WILL LIKELY BE MORE
CLOUDS AND PRECIPITATION IN THE AREA. FORECAST HEAT INDEX VALUES
WILL BE IN THE 99 TO 104 DEGREE RANGE. IF CLOUDS AND STORMS DO NOT
DEVELOP AROUND NOON LIKE MODELS ARE INDICATING...HEAT INDEX VALUES
COULD BE SLIGHTLY HIGHER. SHOWERS AND THUNDERSTORMS SHOULD FORM
ACROSS THE AREA BY TOMORROW AFTERNOON. THEY WILL FORM IN THE WARM
UNSTABLE AIR ACROSS THE MIDSOUTH AND ALONG A COLD FRONT THAT WILL
BE PUSHING DOWN FROM THE NORTH.
SHOWER AND THUNDERSTORM CHANCES LOOK VERY GOOD FOR THE ENTIRE
REGION FROM SUNDAY THROUGH TUESDAY NIGHT. A FEW OF THE STORMS
COULD BE STRONG TO SEVERE DURING THE AFTERNOON HOURS EACH DAY. THE
MAIN THREAT WITH ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL BE
DAMAGING WINDS. RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES LOOK
LIKELY FOR THE ENTIRE MIDSOUTH THROUGH TUESDAY NIGHT. THIS WILL
HELP THE DROUGHT CONDITIONS ACROSS THE REGION SLIGHTLY BUT WILL
NOT BE NEARLY ENOUGH TO BRING US COMPLETELY OUT OF THE DROUGHT.
MODELS CONTINUE TO DISAGREE ON THE EXTENT OF THE RAINFALL ON
WEDNESDAY AND THURSDAY. THE CANADIAN MODEL IS SHOWING THE COLD
FRONT PUSHING WELL TO THE SOUTH AND TAKING ALL THE RAIN WITH IT BY
WEDNESDAY AFTERNOON. THE GFS AND EUROPEAN SHOW THE COLD FRONT NOT
MOVING AS FAR SOUTH...AND THEREFORE KEEPS THE RAIN IN THE MIDSOUTH
FOR A LONGER PERIOD OF TIME. AT THIS TIME...WAS NOT CONFIDENT
ENOUGH TO PUT HIGHER END RAIN CHANCES LATER IN THE FORECAST PERIOD
BUT THEY MAY BE NEEDED IN LATER FORECAST CYCLES.
ALL THE MODELS ARE HINTING AT AN UPPER LEVEL LOW DEVELOPING OVER
THE OHIO VALLEY AND SWINGING INTO THE REGION BY THURSDAY. THIS
COULD CONTINUE THE RAIN CHANCES THROUGH THE END OF THE WEEK EVEN
THOUGH THE COLD FRONT HAS PUSHED WELL TO THE SOUTH. THE CLOUDS
FROM THIS LOW PRESSURE SYSTEM WILL ALSO HELP KEEP THE
TEMPERATURES DOWN. TEMPERATURES FOR NEXT WEEK LOOK VERY NICE
COMPARED TO THE STEAMY CONDITIONS THAT HAVE PLAGUED THE MIDSOUTH
THIS PAST WEEK. HIGH TEMPS IN THE UPPER 80S TO THE LOWER 90S SHOULD
LAST THROUGH ALL OF NEXT WEEK. HAVE GONE SLIGHTLY BELOW GUIDANCE
FOR TEMPERATURES DUE TO THE EXPECTED CLOUDS.
RRH
&&
.AVIATION...
00Z TAF CYCLE
VFR CONDITIONS WILL PERSIST FOR MOST OF THE FORECAST PERIOD.
EXPECT VCTS AT KMEM FOR THE NEXT COUPLE OF HOURS. COMPETING
OUTFLOW BOUNDARIES MAKE A WIND FORECAST DIFFICULT IN THE SHORT
TERM THOUGH WINDS SHOULD EVENTUALLY SETTLE OUT TO LIGHT SOUTHERLY
IN A COUPLE OF HOURS. UPPER RIDGE WEAKENS SOME SUNDAY AFTERNOON
SO SCT TSRAS WILL OCCUR. WENT WITH A VCTS AT ALL SITES FOR NOW.
WINDS GENERALLY SSW/SW AT 5-10 KTS SUNDAY.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 79 95 75 90 / 30 50 60 60
MKL 73 94 72 89 / 30 50 60 70
JBR 76 95 74 90 / 30 50 60 60
TUP 74 94 73 90 / 40 50 40 70
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 7, 8:10 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 810 PM CDT SAT JUL 7 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 810 PM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORM WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY MANAGEMENT OFFICIALS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS ACROSS PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING. PLEASE REPORT ANY WIND DAMAGE TO INCLUDE DOWNED TREES...POWERLINES...AND STRUCTURAL DAMAGE OR ANY HAIL TO THE SIZE OF QUARTERS OR LARGER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Special weather statement, Jul 7, 6:09 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT SAT JUL 7 2012
MSZ002-072345-
MARSHALL MS-
609 PM CDT SAT JUL 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF MT PLEASANT AT 609 PM
CDT...MOVING WEST AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN MARSHALL COUNTY SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3478 8939 3480 8972 3492 8972 3500 8972
3500 8960 3499 8937
TIME...MOT...LOC 2309Z 109DEG 6KT 3490 8955Local storm report, Jul 7, 6:30 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
630 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
07/07/2012 HARDIN TN TRAINED SPOTTER
TREES DOWN AND POWER LINES DOWN AROUND FLORENCE ROAD IN
SAVANNAH.
&&
MRMSpecial weather statement, Jul 7, 6:41 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 641 PM CDT SAT JUL 7 2012 TNZ020-051-052-080015- CROCKETT TN-GIBSON TN-MADISON TN- 641 PM CDT SAT JUL 7 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... EASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF ADAIR AT 642 PM CDT... MOVING NORTHWEST AT 5 MPH. PEOPLE IN CROCKETT...GIBSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3585 8919 3599 8893 3574 8878 3564 8897 TIME...MOT...LOC 2342Z 147DEG 5KT 3577 8894
Special weather statement, Jul 7, 6:43 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT SAT JUL 7 2012
MSZ001-080015-
DE SOTO MS-
643 PM CDT SAT JUL 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
CENTRAL DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF HERNANDO AT 643 PM CDT...
MOVING NORTHWEST AT 5 MPH.
PEOPLE IN DESOTO COUNTY...INCLUDING LOCATIONS NEAR HERNANDO...HORN
LAKE AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR.
&&
LAT...LON 3500 9002 3500 8995 3499 8994 3485 8983
3476 9004 3494 9019
TIME...MOT...LOC 2343Z 147DEG 5KT 3488 8999Local storm report, Jul 7, 7:30 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
07/07/2012 HARDIN TN TRAINED SPOTTER
TREES DOWN AND POWER LINES DOWN AROUND FLORENCE ROAD IN
SAVANNAH.
0727 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2012 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZED HAIL ON INTERSTATE 55 IN SOUTHAVEN.
&&
MRMSpecial weather statement, Jul 7, 8:24 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 824 PM CDT SAT JUL 7 2012 TNZ049-050-089-080200- FAYETTE TN-HAYWOOD TN-TIPTON TN- 824 PM CDT SAT JUL 7 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 900 PM CDT FOR... NORTH CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER STANTON AT 824 PM CDT...MOVING NORTHWEST AT 10 MPH. PEOPLE IN FAYETTE...HAYWOOD AND TIPTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3552 8961 3564 8940 3545 8925 3534 8943 TIME...MOT...LOC 0124Z 142DEG 8KT 3547 8941
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| Jul 7, 8:11 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 19 min |
| Jul 7, 8:24 PM CDT | Special Weather Statement | MEG | Haywood | 36 min |
| Jul 7, 10:15 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 45 min |
| Jul 8, 4:22 AM CDT | Special Weather Statement | MEG | Weakley | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.